# SDR GTIA020613

- Difficulty date: May 17, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO FLOOR SUPPORT BROKEN IN HALF STATION Y130.  LOCATED AND DRILLED.  INSTALLED PER MD80 SRM 51-30-2.  (M)
